default-icon
Swelling at the injection site
I had testosterone propionate injection on the butt. It has been more than two weeks its getting worse and also having fever sometimes. Lump is formed at the site and swelling has increased. Can you please suggest if another surgery can help? Please reply asap
9636 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Hello Need more details Pls aviod this 1.milk and their products 2. Hot SPECIES FOOD items 3.tea n coffee
Next Steps
share pic
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +115
Consult with a doctor
Online now
Application of Ayurvedic Neem or Jatyadi oil at the lump site will be very helpful.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Without examined the area it is not clearly advisable.  So go to visit ur nearest doctor and take suggestion.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Physical examination is required . Consult your doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
If there is pus formation over the site then it can be drained otherwise medicines will help.
Next Steps
consult surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Better start homeopathic medication. There a specific medication for it. Chat online ll guide you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.